By Topic

Comments on "Characterizing the radar ambiguity functions" by L. Auslander and R. Tolimieri

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

We present short proofs and a generalization of the recently published results of Auslander and Tolimieri on ambiguity functions. The main ingredients for obtaining these shortcuts are elementary Hilbert space theory and unitarity of the ambiguity map.

Published in:

Information Theory, IEEE Transactions on  (Volume:33 ,  Issue: 2 )